The Bounded Gap Conjecture and bounds between consecutive Goldbach numbers

Volume 155 / 2012

János Pintz Acta Arithmetica 155 (2012), 397-405 MSC: Primary 11N05; Secondary 11N35, 11P32. DOI: 10.4064/aa155-4-4

Authors

  • János PintzRényi Mathematical Institute
    of the Hungarian Academy of Sciences
    Reáltanoda u. 13–15
    H-1053 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image